# SDR 9622076636

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636US
- Make and model: Boeing 747251B
- Aircraft serial: 23547
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W724G032718
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE LANDING GEAR RED UNSAFE LIGHT ILLUMINATED AND THE LANDING GEAR ALTERNATE DISCONNECT/CONNECT CIRCUIT BREAKER POPPED.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED SHORTED WIRE ON LEFT WING LANDING GEAR, OPERAITONAL CHECK GOOD.
